Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
Equidistribution and counting of orbit points for discrete rank one isometry groups of Hadamard spaces

Gabriele Link

Vol. 2 (2020), No. 4, 791–839

Let X be a proper, geodesically complete Hadamard space, and Γ < Is(X) a discrete subgroup of isometries of X with the fixed point of a rank one isometry of X in its infinite limit set. In this paper we prove that if Γ has nonarithmetic length spectrum, then the Ricks–Bowen–Margulis measure — which generalizes the well-known Bowen–Margulis measure in the CAT(1) setting — is mixing. If in addition the Ricks–Bowen–Margulis measure is finite, then we also have equidistribution of Γ-orbit points in X, which in particular yields an asymptotic estimate for the orbit counting function of Γ. This generalizes well-known facts for nonelementary discrete isometry groups of Hadamard manifolds with pinched negative curvature and proper CAT(1)-spaces.

rank one space, Bowen–Margulis measure, mixing, equidistribution, orbit counting function
Mathematical Subject Classification 2010
Primary: 20F69, 22D40
Secondary: 20F67, 37D25, 37D40
Received: 25 October 2018
Revised: 17 July 2019
Accepted: 11 August 2019
Published: 10 December 2019
Gabriele Link
Institute for Algebra and Geometry
Karlsruhe Institute of Technology (KIT)